MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY PS; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL IDENTITY PS; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TPS-101-1112
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during surgery a hole was discovered in the identity ps femur packaging for sn (b)(4).This breach was discovered after dr.Johnson had finished most of the femoral implant resections, barring the box resection.After discovering the packaging breach, they made a decision to bail on the procedure and move to zimmer.This caused a 30 minute+ delay.
 
Additional Manufacturer Narrative
It was reported that during surgery a hole was discovered in the identity ps femur packaging for sn (b)(4).This breach was discovered after dr.(b)(6) had finished most of the femoral implant resections, barring the box resection.After discovering the packaging breach, they made a decision to bail on the procedure and move to zimmer.This caused a 30 minute+ delay.The device history record was reviewed, and the implant was designed and manufactured per the specifications.All sterilisation requirements were met.

Brand Name
ITOTAL IDENTITY PS
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
elizabeth haines
600 technology park drive
billerica, MA 01821
MDR Report Key15739401
Report Number3004153240-2022-00167
Device Sequence Number16883698
Product Code JWH
UDI-Device IdentifierM572TPS1011112011
UDI-PublicM572TPS1011112011
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K210252
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTPS-101-1112
Device Catalogue NumberTPS-101-1112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexUnknown